# SDR DALA2016043003480

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 45,459 hours, 24,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 18-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT 254 BETWEEN FRAME 18 AND 20 TOP SURFACE HAS 2 AREAS CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS 1" X .5" 100 PERCENT MATERIAL LOSS.  REPLACED FLOORBEAM IAW SRM 51-42-11.
